MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE DOCK

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE DOCK
Model Number 867043
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the monitor fell and hit a patients head the device was used for patient monitoring at the time of the alleged malfunction.No adverse event involving patient or user was reported.
 
Event or Problem Description
The customer reported that the poor design of intellivue dock - monitor fell and hit a patients head - no harm to patient was reported.The device was used for patient monitoring at the time of the alleged malfunction.No adverse event involving patient or user was reported.

Brand Name
INTELLIVUE DOCK
Common Device Name
INTELLIVUE DOCK
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
MDR Report Key12332256
Report Number9610816-2021-10299
Device Sequence Number2806228
Product Code MHX
UDI-Device Identifier00884838085244
UDI-Public00884838085244
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867043
Device Catalogue Number867043
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/09/2021
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1